# SDR IPXA2014032182378

- Difficulty date: February 28, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07661528
- Condition: Cracked
- Location: Bs 390-415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, NOSE WHEEL WELL RT AFT CORNER SKIN PANEL FOUND CRACK FROM FASTENER, NWW BS 390-415, S42-46R RT AFT CORNER SKIN & PLUG HOLE AREA REPAIRED IAW RI-53-11-10489, REV A & EO B747- 5330-53796-A.  MAJOR REPAIR.
